# SDR AALA2000213

- Difficulty date: January 26, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 687-690
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION INSIDE STRINGER 28R UNDER STATION 687-690.  REMOVED CORRODED STRINGER.  INSTALLED EXTENDED SPLICE PER ESO 11697.  (M)
